# SDR AU981607

- Difficulty date: November 21, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-31-350
- Propeller: Hartzl HCE3YR2
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: OA29233
- Condition: Malfunctioned
- Location: Nlg
- Component: Ozone, OA29233
- Stage of operation: NR
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(AUS) NLG WOULD NOT FULLY RETRACT WHEN SELECTED UP.  INVESTIGATION FOUND THE ACTUATOR TO BE FAULTY.
